Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 50, NWS Tallahassee, FL

April 9, 200612 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 9, 2006, 4:02 AM CDT for 12 counties in Florida. It took effect at Apr 9, 2006, 2:00 PM CDT. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 9, 2006, 4:02 AM CDT (09:02 UTC)
In effect from
Apr 9, 2006, 2:00 PM CDT
Expired
Apr 9, 2006, 10:28 AM CDT
In force
Issued by
NWS Tallahassee, FL

Counties Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 29 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2006-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 723 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2006-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
723 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 090902
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
502 AM EDT SUN APR 9 2006

...RED FLAG WARNING IN EFFECT TODAY FROM 3 PM EDT /2 PM CDT/ THIS
AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING FOR INTERIOR AREAS
OF THE FLORIDA EASTERN PANHANDLE AND BIG BEND DUE TO DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT AND WIND SPEEDS ABOVE 15 MPH...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR ALL OF THE FLORIDA EASTERN PANHANDLE AND BIG
BEND FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE WILL BUILD INTO THE REGION TODAY AND
BRING BREEZY NORTH WINDS AND A MUCH DRIER AIRMASS. RED FLAG
CONDITIONS AREA EXPECTED OVER INLAND NORTH FLORIDA AREAS THIS
AFTERNOON...AND MUCH OF THE NORTH FLORIDA ON MONDAY. THE HIGH
PRESSURE SYSTEM WILL DOMINATE THE WEATHER MUCH OF THE COMING
WEEK.

FLZ007-009>011-013-016>019-026>029-091715-
/O.NEW.KTAE.FW.W.0050.060409T1900Z-060410T0100Z/
/O.NEW.KTAE.FW.A.0048.060410T1600Z-060411T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
402 AM CDT SUN APR 9 2006 /502 AM EDT SUN APR 9 2006/

...RED FLAG WARNING IN EFFECT FROM 3 PM EDT /2 PM CDT/ THIS
AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING FOR EXPECTED DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT AND WIND SPEEDS ABOVE 15 MPH...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 3 PM EDT /2 PM CDT/ THIS
AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING. LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT AND WIND SPEEDS ABOVE 15 MPH
ARE EXPECTED THIS AFTERNOON AND EARLY EVENING. A FIRE WEATHER
WATCH HAS ALSO BEEN ISSUED FOR ALL OF NORTH FLORIDA IN EFFECT
FROM MONDAY AFTERNOON THROUGH MONDAY EVENING DUE TO LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TODAY. A COMBINATION OF WINDS AND LOW RELATIVE
HUMIDITY WILL ENHANCE ANY WILD FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ012-014-015-034-091715-
/O.NEW.KTAE.FW.A.0048.060410T1600Z-060411T0100Z/
BAY-GULF-FRANKLIN-DIXIE-
402 AM CDT SUN APR 9 2006 /502 AM EDT SUN APR 9 2006/

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCNT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

MCT
3 follow-up statements
000 
WWUS82 KTAE 091528
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1128 AM EDT SUN APR 9 2006

...RED FLAG WARNING THAT WAS IN EFFECT FOR SUNDAY AFTERNOON AND
EVENING HAS BEEN CANCELLED...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE
AND BIG BEND FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35
PERCENT...

.DISCUSSION...HIGH PRESSURE WILL BUILD INTO THE REGION TODAY AND BRING
BREEZY NORTHEAST WINDS. AN AREA OF LOW CLOUDINESS MOVED OVER THE REGION
THIS MORNING AND HAS KEPT TEMPERATURES FROM RISING TO QUICKLY. THESE
CLOUDS WILL PREVENT RED FLAG CONDITIONS TODAY ACROSS THE REGION. A SURGE
OF MUCH DRIER AIR WILL OVERSPREAD THE REGION ON MONDAY CREATING POSSIBLE
RED FLAG CONDITIONS ACROSS NORTHERN FLORIDA. 

FLZ007-009>011-013-016>019-026>029-092130-
/O.CAN.KTAE.FW.W.0050.060409T1900Z-060410T0100Z/
/O.CON.KTAE.FW.A.0048.060410T1600Z-060411T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
1028 AM CDT SUN APR 9 2006 /1128 AM EDT SUN APR 9 2006/

...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON AND EVENING 
FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND THE
FLORIDA BIG BEND...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT FOR THIS AFTERNOON AND EVENING. A
FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

FLZ012-014-015-034-092130-
/O.CON.KTAE.FW.A.0048.060410T1600Z-060411T0100Z/
BAY-GULF-FRANKLIN-DIXIE-
1028 AM CDT SUN APR 9 2006 /1128 AM EDT SUN APR 9 2006/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW
RELATIVE HUMIDITY BELOW 35 PERCENT...

A FIRE WEATHER WATCH CONTINUES FOR MONDAY AFTERNOON THROUGH MONDAY
EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

38-GODSEY
000 
WWUS82 KTAE 120029
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
829 PM EDT TUE APR 11 2006

...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR INLAND PORTIONS OF
THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR WEDNESDAY
AFTERNOON AND EVENING DUE TO POSSIBLE BRIEF DURATIONS OF LOW
RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSIONS ABOVE 75.

.DISCUSSION...A RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE OVER
THE REGION TODAY...WITH WARM AND DRY WEATHER PROMOTING RED FLAG
CONDITIONS. THE RIDGE WILL MOVE EAST OF THE REGION ON WEDNESDAY
YIELDING LIGHT ONSHORE FLOW AND SLIGHTLY HIGHER AFTERNOON
RELATIVE HUMIDITIES. HOWEVER...SOME INLAND AREAS MAY BRIEFLY DROP
BELOW 35 PERCENT RELATIVE HUMIDITY TOMORROW COINCIDENT WITH
DISPERSION INDICES ABOVE 75.

FLZ007-009>011-013-016-017-026-121230-
/O.CAN.KTAE.FW.W.0052.000000T0000Z-060412T0100Z/
/O.CON.KTAE.FW.A.0050.060412T1800Z-060413T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
LIBERTY-
729 PM CDT TUE APR 11 2006 /829 PM EDT TUE APR 11 2006/

...RED FLAG WARNING IS CANCELLED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ012-014-120130-
/O.CAN.KTAE.FW.W.0052.000000T0000Z-060412T0100Z/
BAY-GULF-
729 PM CDT TUE APR 11 2006

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 

$$

FLZ018-019-028-029-121230-
/O.CON.KTAE.FW.A.0050.060412T1800Z-060413T0100Z/
JEFFERSON-MADISON-TAYLOR-LAFAYETTE-
829 PM EDT TUE APR 11 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY AFTERNOON FOR
POSSIBLE BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW
35 PERCENT COINCIDENT WITH DISPERSION INDICES ABOVE 75.

$$

BLOCK
000 
WWUS82 KTAE 120724
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
324 AM EDT WED APR 12 2006

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FROM 1 PM UNTIL
8 PM EDT FOR MADISON...TAYLOR...DIXIE...AND LAFAYETTE COUNTIES IN
THE FLORIDA BIG BEND DUE TO BRIEF DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES ABOVE 75...

...A FIRE WEATHER WATCH IS EFFECT ON THURSDAY FROM 1 PM UNTIL
8 PM EDT FOR THE SAME AREA DUE TO POSSIBLE BRIEF DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES
ABOVE 75...

.DISCUSSION...A MARGINALLY DRY AIRMASS WILL REMAIN IN PLACE 
ACROSS THE REGION DURING THE NEXT FEW DAYS...AND ALTHOUGH 
DEWPOINTS WILL GRADUALLY INCREASE...AFTERNOON HIGH TEMPERATURES 
WILL BE ON THE RISE AS WELL...ALLOWING FOR NEAR RED FLAG 
CONDITIONS TO REMAIN POSSIBLE ACROSS PORTIONS OF THE INLAND 
FLORIDA BIG BEND. NO RAIN IS EXPECTED THROUGH THE WEEKEND.


FLZ007-009>011-013-016>018-026-120830-
/O.CAN.KTAE.FW.A.0050.060412T1800Z-060413T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-LIBERTY-
224 AM CDT WED APR 12 2006 /324 AM EDT WED APR 12 2006/

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH WHICH WAS IN EFFECT FOR INLAND PORTIONS OF THE
FLORIDA PANHANDLE AND WESTERN AREAS OF THE FLORIDA BIG BEND.

$$

FLZ019-028-029-130000-
/O.UPG.KTAE.FW.A.0050.060412T1800Z-060413T0100Z/
/O.NEW.KTAE.FW.W.0053.060412T1700Z-060413T0000Z/
/O.NEW.KTAE.FW.A.0051.060413T1700Z-060414T0000Z/
MADISON-TAYLOR-LAFAYETTE-
324 AM EDT WED APR 12 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT
THIS EVENING...AND A FIRE WEATHER WATCH WHICH IS IN EFFECT 1 PM 
UNTIL 8 PM EDT ON THURSDAY...DUE TO BRIEF DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES ABOVE
75.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF 
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ034-130000-
/O.NEW.KTAE.FW.W.0053.060412T1700Z-060413T0000Z/
/O.NEW.KTAE.FW.A.0051.060413T1700Z-060414T0000Z/
DIXIE-
324 AM EDT WED APR 12 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT
THIS EVENING...AND A FIRE WEATHER WATCH WHICH IS IN EFFECT 1 PM 
UNTIL 8 PM EDT ON THURSDAY...DUE TO BRIEF DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES ABOVE
75.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF 
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

17-GOULD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 9, 1:24 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Apr 9, 1:24 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
224 AM EDT SUN APR 9 2006

.SYNOPSIS...THE FRONT AND ASSOCIATED CONVECTION HAS MOVED INTO THE CNTRL FL
PENINSULA THIS MORNING AND A STRONG HIGH PRESSURE SYSTEM IS NOW LOCATED UP
NEAR LAKE MICHIGAN. WE ARE SEEING SOME SPOTTY LOW CLOUD AND FOG WITH LIGHTER
WINDS AND RESIDUAL LOW LVL MOISTURE BEHIND THE FRONT...BUT THIS HAS BEEN
CLEARING FROM WEST TO EAST AS WINDS INCREASE AND DEW PTS DROP. THERE IS A
PATCH OF SCT-BKN CLOUDS AROUND 2500FT BACK OVER MS AND CNTRL AL BUT THIS SHOULD
DISSIPATE OVER THE NEXT FEW HRS AND WE WILL SEE MOSTLY SUNNY SKIES THIS AFTN.

&&

.SHORT TERM...TEMPS WILL BE COOLER TODAY...ONLY MAKING IT UP INTO THE MID TO
UPR 70S AREA WIDE. WINDS WILL BE UP AROUND 10-15MPH WITH SOME GUSTS NEAR 20MPH
WITH A TIGHT PRESSURE GRADIENT OVER THE AREA. NOT LOOKING FOR LAKE WIND ADVISORY
CONDS HOWEVER. TEMPS WILL DROP BELOW NORMAL TONIGHT...IN THE MID TO UPR 40S MOST
LOCATIONS...MID 50S NEAR THE COAST. TOMORROW WILL BE A REPEAT OF TODAY.

.LONG TERM...DRY CONDITIONS CONTINUE IN THE EXTENDED FORECAST. LATEST RUNS OF
THE GFS SLOWS THE NEXT SYSTEM DOWN IN THE EXTENDED (AS USUAL) AND NOW LOOKS TO
BE EARLY NEXT WEEK INSTEAD OF THE WEEKEND. NO SIGNIFICANT POPS INCLUDED IN THE
LONG TERM. TEMPS WILL GRADUALLY WARM THROUGHOUT THE WEEK UNDER RELATIVELY
CLEAR SKIES...AND SHOULD BE ABOVE NORMAL AFTER WEDNESDAY.

&&

.MARINE...HIGH PRESSURE WILL DROP DOWN FROM THE NORTH TODAY AND WINDS WILL
GRADUALLY SHIFT TO THE EAST. WIND SPEEDS NOT ALL THAT ELEVATED CONSIDERING
FRONTAL PASSAGE...BUT SEAS ARE UP IN THE 4-5FT RANGE. AS THE STRONG HIGH
PRESSURE BUILDS IN HOWEVER AND THE FRONT SLOWS OVER SOUTH-CNTRL FL...WE WILL
SEE AN INCREASED PRESSURE GRADIENT DEVELOP OVER THE COASTAL WATERS AND WIND
SPEEDS WILL REMAIN AROUND 15-20KTS FOR AT LEAST THE NEXT SEVERAL PERIODS.
THERE MAY BE A BRIEF TIME OVERNIGHT TONIGHT INTO MONDAY MORNING WHERE WE COULD
SEE GUSTS INTO ADVISORY RANGE...BUT BELIEVE WINDS SHOULD STAY AROUND 15-20KTS
FOR THE MOST PART AND WILL THEREFORE ONLY KEEP EXERCISE CAUTION HEADLINE IN THE
COASTAL FCST FOR NOW.

&&

.FIRE WEATHER...WITH DRY AIR MOVING IN TODAY AND WINDS SLIGHTLY ELEVATED...WILL
ISSUE RED FLAG WARNING FOR INLAND PORTIONS OF THE PANHANDLE AND BIG BEND SINCE
ALL WE NEED IS ONE HOUR BELOW 35% RH AND 20-FT WIND SPEEDS OF 15MPH OR GREATER.
RED FLAG CONDITIONS EXPECTED FOR FL AGAIN ON MONDAY AND WATCH WILL BE ISSUED AT
THIS TIME. DRY AIR WILL PERSIST THROUGH MID-WEEK UNTIL HIGH MOVES EAST AND
SOUTHERLY FLOW RETURNS MOISTURE TO THE AREA.

&&

.AVIATION...MAINLY VFR CONDITIONS THIS MORNING...BUT SOME IFR EARLY WITH PATCHY
DENSE FOG...ESPECIALLY AT KTLH...KABY...& KVLD. MUCH DRIER AIR WILL FILTER INTO
THE AREA BY SUNRISE...& BREAK UP ANY DENSE FOG. VFR SUNDAY...WITH LIGHT WINDS
EARLY THEN NW 5-10 MPH...BECOMING N-NE 5-15 MPH IN THE AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  78 47 78 47 / 00 00 00 00
PANAMA CITY  77 55 77 55 / 00 00 00 00
DOTHAN       75 49 77 50 / 00 00 00 00
ALBANY       73 47 75 48 / 00 00 00 00
VALDOSTA     75 46 76 47 / 00 00 00 00
CROSS CITY   79 50 79 51 / 00 00 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING TODAY FOR INLAND PORTIONS OF PANHANDLE AND BIG BEND.
     FIRE WEATHER WATCH FOR MONDAY AFTERNOON.

&&

AVIATION...TREXLER
REST OF DISCUSSION...MCNATT
Hazardous weather outlook, Apr 9, 3:42 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
442 AM EDT SUN APR 9 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-100900-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
442 AM EDT SUN APR 9 2006

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED. HIGH PRESSURE WILL BUILD INTO THE
AREA FROM THE NORTH...USHERING IN DRIER AIR AND SLIGHTLY COOLER
TEMPERATURES. MOSTLY SUNNY SKIES ARE EXPECTED THROUGHOUT THE DAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
HIGH PRESSURE WILL MOVE EAST OF THE REGION...BUT WILL REMAIN THE
DOMINANT FEATURE THROUGHOUT THE WEEK. WHILE MONDAYS TEMPERATURES
WILL BE SLIGHTLY BELOW NORMAL...BY WEDNESDAY THEY WILL BEGIN TO WARM
AND WILL BE SLIGHTLY ABOVE NORMAL BY THE END OF THE WEEK.

.SPOTTER CALL TO ACTION STATEMENT...
NO HAZARDOUS WEATHER IS EXPECTED TODAY...AND SPOTTER ACTIVATION WILL
NOT BE REQUIRED.

.RIP CURRENTS...
THERE IS A LOW RISK OF RIP CURRENTS ALONG FLORIDA PANHANDLE AND BIG
BEND BEACHES TODAY. A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER
FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A
SWIMMER INTO DEEPER WATER.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

23-MCNATT

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 4:02 AM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more10 hr
Apr 9, 2:01 PM CDTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more29 hr

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.